Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  Periodic and Almost Periodic Solutions of Difference Equations in Metric Spaces
 
 
Title: Periodic and Almost Periodic Solutions of Difference Equations in Metric Spaces
Author: Slyusarchuk, V. Yu.
Appeared in: Journal of mathematical sciences
Paging: Volume 215 (2016) nr. 3 pages 387-394
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands